Jump to content

monn

Member Since 07 Nov 2013
Offline Last Active Yesterday, 09:23 PM

#3442564 Repairing the long-term damage from Accutane

Posted by monn on 21 July 2014 - 09:12 AM

"I've read about some guys who suffered PFS, took Propecia again after a while (really, don't ask me why), and their problems got worse."

Think about what you just said in the instance above. They took Propecia again, because they were so desperate to cure their hair loss (or whatever) that they will try anything. They weren't trying to test a hypothesis. Of course, there have been people with and without sexual sides that have tried this stuff.... and failed on all counts; they didn't stop their hair loss and made themselves worse. Also have a look at the books Dr. Pezzi has authored...what a joke.

 

I can't paste links (disabled function) here, but look at post #614 on the Official Accutane Thread (ATM) by BillyWest. He said he got emotional blunting sides from Accutane as a teenager; he then took Propecia many years later, and got sexual sides. He cites the reverse outcome that Leviathan cited. Someone asked Dr. Pezzi how long he took Propecia for, and he said 2.5-3 years......testing a hypothesis my arse; it sounds like he didn't want to be a slaphead. There is a great deal of duplicity from people (in this thread), even doctors; you should take everything with a grain of salt. Also, Levianthan can't even spell his own name.




#3429330 Repairing the long-term damage from Accutane

Posted by monn on 30 April 2014 - 02:12 AM

"To predict the behavior of ordinary people in advance, you only have to assume that they will always try to escape a disagreeable situation with the smallest possible expenditure of intelligence."

 

Nietzsche